MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION BULK NON STER XCOAT DELPH PUMP; CENTRIFUGAL PUMP

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION BULK NON STER XCOAT DELPH PUMP; CENTRIFUGAL PUMP
Model Number 3ZZ164275X
Medical Device Problem Codes Leak/Splash (1354); Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, a leaked was observed on the adapters and the seal started to loosen up.No consequences or impact to the patient, product was changed not out, procedure was completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on (b)(6) 2018.(b)(4).All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Event or Problem Description
Corrected information has been received from the user facility.During cardiopulmonary bypass, the delphin head squeaked throughout the entire case.Product was not changed out.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.(b)(4).The sample was not returned for evaluation.However, a retention sample from the same product code/lot number was obtained and visually inspected, in which no anomalies were noted.The sample was built into a saline circuit and then set up on a sarns drive motor.The rpm were set at 900 and ramped up by 300 rpm every ten minutes for one hour for a maximum of 2400 rpm.The noise was not able to be replicated on the retention sample; however, the issue experienced by the customer is likely due to an abnormal interaction between the seal rotor and stator surfaces.No abnormal / squeaky noises or performance issues were noted during the testing of the retention sample, either.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
BULK NON STER XCOAT DELPH PUMP
Common Device Name
CENTRIFUGAL PUMP
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key7545978
Report Number1124841-2018-00107
Device Sequence Number178717
Product Code KFM
UDI-Device Identifier00699753450417
UDI-Public(01)00699753450417
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number3ZZ164275X
Device Catalogue NumberN/A
Device Lot NumberWA13
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer06/18/2018
07/05/2018
Initial Report FDA Received Date05/25/2018
Supplement Report FDA Received Date07/02/2018
07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1